# SDR CA101221004

- Difficulty date: November 30, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 1,582 hours
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bolt
- Part number: NAS62037
- Condition: Sheared
- Location: Vertical Stab
- Part time: 1,674 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INSPECTION OF THE TAIL AREA THE HEAD OF BOLT WAS FOUND TO BE SHEARED OFF. THERE WAS NO EVIDENCE OF LOOSE REVETS IN THE SURROIUNDING AREA OR EVIDENCE OF ANYTHING MOVING IN THIS AREA. REFER TO IPC MANUAL PSP 494 CH 55-31-00 FIG 1 PAGE 3 ITEM #305 FOR THE BOLT IN QUESTION. REPORT OF THE SHEARED BOLT AS AN SDR WAS REQUESTED BY THE MANUFACTURE. (TC# 20101221004)
